# SDR AALA202302219673

- Difficulty date: December 22, 2022
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 71,886 hours, 32,595 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND MAIN LANDING GEAR DOOR FORWARD  HINGE FITTING AFT LUG WEB LOWER RADIUS BETWEEN FR 42 AND FR 43 AT S42L. MAINTENANCE REPLACED HINGE FITTING PER EA 341379.
